# SDR P9KA2016070701

- Difficulty date: May 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N749KP
- Make and model: Cessna U206G
- Aircraft serial: 20605554
- Aircraft time: 12,011 hours
- Engine: Cont IO550N
- Engine time: 1,045 hours
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Part number: 6566197
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Engine
- Part time: 1,045 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE ANNUAL INSPECTION, AN ONGOING OIL LEAK WAS TRACED TO A CRACK IN THE RIGHT HALF OF THE CRANKCASE BETWEEN THE NR 5 CYLINDER AND THE ALTERNATOR MOUNTING BOSS. THE ENGINE WAS REPLACED.
